# SDR CA020517005

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,423 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 99150S12C
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER LEAKS GREASE FROM BLADE CLAMP AREA. CAN OBSCURE PILOT'S VIEW THOUGH WINDSHEILD. TEFLON TAPE PROVIDES GREASE SEAL. WORN OUT BEFORE TBO.REPAIR TIME 2/3 DAYS.
